ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Aeroacoustics of a free subsonic jet - directional characteristics

Chandraker, AL and Munjal, ML (1979) Aeroacoustics of a free subsonic jet - directional characteristics. In: Acustica, 43 (4). pp. 233-240.

Full text not available from this repository. (Request a copy)
Official URL: http://journalseek.net/cgi-bin/journalseek/journal...
Item Type: Journal Article
Publication: Acustica
Publisher: S Hirzel verlag
Additional Information: Copyright of this article belongs to S Hirzel verlag.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 28 Jul 2010 10:35
Last Modified: 28 Jul 2010 10:35
URI: http://eprints.iisc.ac.in/id/eprint/30977

Actions (login required)

View Item View Item